Volume 31 (1988)


1 (April), 2 (August), 3 (December)

Ueno, K.;
Multiplicative Jordan Decomposition in $Aut_C C[[x_1,\ldots,x_n]]$ and the Exponential Map
pp. 1--23.
Iwasaki, K.;
On the Inverse Sturm-Liouville Problem with Spatial Symmetry
pp. 25--74.
Cheng, S. S. and Li, H. J.;
Oscillatory Behavior of a Class of Nonlinear Three Term Recurrence Equations
pp. 75--87.
Kartsatos, A. G.;
A Direct Method of the Existence of Evolution Operators Assciated with Functional Evolutions in General Banach Spaces
pp. 89--102.
Papageorgiou, N. S.;
On the Theory of Functional Differential Inclusions of Neutral Type in Banach Spaces
pp. 103--120.
Kawano, N., Satsuma, J. and Yotsutani, S.;
Existence of Positive Entire Solutions of an Emden-type Elliptic Equation
pp. 121--145.
Aizawa, S. and Tomita, Y.;
On Unbounded Viscosity Solutions of a Semilinear Second Order Elliptic Equation
pp. 147--160.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles